A 19-year-old female asked:
Disclaimer

lower back pain, slight cramping like pain around the lower abdomen, bloating. been on the depo injection for over a year.

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Exam required: get a physical exam, abdominal and pelvic ultrasounds ASAP.
Answered on Nov 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Jodi Ritsch
A Verified Doctor answered
A US doctor answered Learn more
Depo is reliable: Very unlikely to be pregnant on Depo. Symptoms more likely related to GI tract such as constipation. See your doctor if worsening or not improving.
A 20-year-old female asked:
Dr. Albert Pizzo
A Verified Doctor answered
A US doctor answered Learn more
On depo provera (medroxyprogesterone): No. You should not be having so many symptoms. Make an appointment with your doctor to re-evaluate your situation and see about modifying or changin ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Stanley Schwartz
A Verified Doctor answered
A US doctor answered Learn more
Get 'empty' from : Below with a one time laxative then prevent recurrent constipation which i believe is cause of your symptoms by daily adequate fluid and fiber int ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
A Verified Doctor answered
A US doctor answered Learn more
Periods: Now that you are no longer using Depo your periods are going to start coming back. Consider restarting or using a different form of birth control to p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month